Boundary value problems for singular elliptic partial differential operators
Doklady Akademii Nauk, Tome 195 (1970) no. 1, pp. 32-35 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1970_195_1_a6,
     author = {I. A. Kipriyanov},
     title = {Boundary value problems for singular elliptic partial differential operators},
     journal = {Doklady Akademii Nauk},
     pages = {32--35},
     year = {1970},
     volume = {195},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1970_195_1_a6/}
}
TY  - JOUR
AU  - I. A. Kipriyanov
TI  - Boundary value problems for singular elliptic partial differential operators
JO  - Doklady Akademii Nauk
PY  - 1970
SP  - 32
EP  - 35
VL  - 195
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1970_195_1_a6/
LA  - ru
ID  - DAN_1970_195_1_a6
ER  - 
%0 Journal Article
%A I. A. Kipriyanov
%T Boundary value problems for singular elliptic partial differential operators
%J Doklady Akademii Nauk
%D 1970
%P 32-35
%V 195
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1970_195_1_a6/
%G ru
%F DAN_1970_195_1_a6
I. A. Kipriyanov. Boundary value problems for singular elliptic partial differential operators. Doklady Akademii Nauk, Tome 195 (1970) no. 1, pp. 32-35. http://geodesic.mathdoc.fr/item/DAN_1970_195_1_a6/